# SDR AT0000398

- Difficulty date: August 16, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD NR 523 HAS CORROSION AT UPPER SURFACE.  REMOVED CORROSION FROM FLOORBOARD, FABRICATED AND INSTALLED NEW FLOORBOARD IAW DC9 SRM 51-10-3.
